# SDR WVER0722201540706

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: General aviation
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 46,516 hours, 41,549 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap, Bombdr
- Component part number: 601R14002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP DENTED, 3 EA PLACES AFT OF MLG TIRES.  FABRICATED AND INSTALLED NEW SKIN IAW EO 601R14008-S02.
